# SDR DALA2020111603728

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BETWEEN FR 68 TO FR 69 AND - Y1162 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS LOCATED BETWEEN FR 68 TO FR 69 AND -Y1162 IN PASSENGER CABIN, AS PER A319 SRM 51-42-11 AND DWG D53472780 ISSUE K.
